Minimalflächen auf Möbius-Bändern

  • Karlheinz Schüffler

    Heinrich-Heine-Universität, Düsseldorf, Germany


We develope a global analytic theory for non-orientiable minimal surfaces of the topological type of the Möbius strip. By function-theoretic methods it is possible to give the bundles of harmonic mappings and minimal surfaces including a variation of the conformal type. As an application we prove the so-called "index theorem for minimal surfaces" which in turn implies generic stability and isolatedness of the solutions of the Plateau problem.

Cite this article

Karlheinz Schüffler, Minimalflächen auf Möbius-Bändern. Z. Anal. Anwend. 9 (1990), no. 6, pp. 503–517

DOI 10.4171/ZAA/420